MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP(TM) PROXIMAL TIBIA PL 16 HOLES/298MM RT-STERILE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP(TM) PROXIMAL TIBIA PL 16 HOLES/298MM RT-STERILE; PLATE, FIXATION, BONE
Model Number 240.048S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown on what date the plate broke.Lot number is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.No code available used for patient undergoing surgery to remove the broken plate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of a locking compression plate (lcp) proximal tibia plate and unknown screws due to broken plate on (b)(6) 2018.It is unknown when the devices were originally implanted.Implants were successfully removed.There was no surgical delay reported.There were no fragments generated from a broken device and did not require any medical interventions.The procedure was successfully completed and the patient was in stable condition.Concomitant device: unknown screws (part# unknown, lot# unknown, quantity unknown).This report is for a 4.5mm lcp(tm) proximal tibia pl 16 holes/298mm rt-sterile.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM LCP(TM) PROXIMAL TIBIA PL 16 HOLES/298MM RT-STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7545458
Report Number2939274-2018-52311
Device Sequence Number1862887
Product Code HRS
UDI-Device Identifier10886982164674
UDI-Public(01)10886982164674
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240.048S
Device Catalogue Number240.048S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;